General love solution in the linear isotropic inhomogeneous theory of radius-dependent elasticity

M. Kashtalyan, J. J. Rushchitsky

Research output: Contribution to journalArticle

2 Citations (Scopus)


A general Love solution for the inhomogeneous linear isotropic theory of elasticity with the elastic constants dependent on the coordinate r is proposed. The axisymmetric case is analyzed and cylindrical coordinates are used. This is the fourth publication in the series on general solutions in the inhomogeneous theory of elasticity. The new results are promising for the modern theory of functionally graded materials. The key steps of deriving the Love solutions are described for further use of the derivation procedure. The procedure of generalizing the Love solutions to the inhomogeneous theory of elasticity is detailed. The results obtained are discussed.
Original languageEnglish
Pages (from-to)245-254
Number of pages10
JournalInternational Applied Mechanics
Issue number3
Publication statusPublished - Sep 2010



  • linear inhomogeneous isotropic elasticity
  • radially variable elastic parameters
  • general Love solution
  • functionally graded material

Cite this